# SDR SIMA20130821001

- Difficulty date: August 21, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 21,291 hours, 17,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MAIN DOOR HARD TO OPEN/CLOSE.  CLEANED & LUBBED MAIN DOOR ROLLERS IAW MM 52-18-05.  OPS CK OF DOOR GOOD AT THIS TIME.
